Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Erratum: ``Tables of zeros and Gaussian weights of certain associated Laguerre polynomials and the related generalized Hermite polynomials''

Author: B. Danloy
Journal: Math. Comp. 26 (1972), 813
MSC: Primary 65A05
Original Article: Math. Comp. 18 (1964), 598-616.
MathSciNet review: 0319341
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Stroud & D. Secrest, Gaussian Quadrature Formulas, Prentice-Hall, Englewood Cliffs, N. J., 1966, pp. 217-251, 277-286. MR 0202312 (34:2185)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society